# SDR SWAA2015040638101

- Difficulty date: March 31, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 52,686 hours, 30,812 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1001
- Part serial: AA140746
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSS FEED VLV INOPERATIVE IN FLIGHT.  FUEL CROSS FEED CB TRIPPED.  FUEL WOULD NOT FEED FROM LT SIDE.  R & R CROSS FEED VLV IAW MM.
